Almost Periodic Solutions of Abstract Retarded Functional Differential Equations with Unbounded Delay

Herńan R. Henríquez, CARLOS VASQUEZ EHRENFELD

Research output: Contribution to journalArticlepeer-review

32 Scopus citations

Abstract

We establish the existence of bounded, almost periodic and asymptotically almost periodic mild solutions for first- and second-order abstract-retarded functional differential equations with unbounded delay.

Original languageEnglish
Pages (from-to)105-132
Number of pages28
JournalActa Applicandae Mathematicae
Volume57
Issue number2
DOIs
StatePublished - 1 Jan 1999

Keywords

  • Almost periodic solutions
  • Cosine functions of operators
  • Retarded functional differential equations
  • Semigroup of operators

Fingerprint Dive into the research topics of 'Almost Periodic Solutions of Abstract Retarded Functional Differential Equations with Unbounded Delay'. Together they form a unique fingerprint.

Cite this